# SDR SWIA200110095

- Difficulty date: August 13, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 21,454 hours, 28,800 cycles
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 3035659
- Part serial: M85018
- Condition: Malfunctioned
- Location: Left Engine
- Part time: 1,109 hours, 1,371 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE WOULD NOT PRODUCE OVER 40 PERCENT TORQUE BEFORE T/O AURAL WARNING SOUNDED.  THIS HAPPENED TWICE.  T/O WAS ABORTED TWICE.REMOVED THE LEFT ENGINE HMU AND INSTALLED A SERVICEABLE HMU.  GROUND OPS CHECK AND LEAK CHECK GOOD IAW EMB MM 73-21-00.
